# SDR WWMA9500011

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Box Cover
- Part number: K386371
- Condition: Fell Down
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5027 - SAN-LAX - PILOT REPORTED THAT DURING FLIGHT THE O2 MASK COVER AT SEAT 2B/C FELL DOWN EXPOSING THE MASKS.  MAINTENANCE PERSONNEL RESTOWED THE MASKS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
